MAUDE Adverse Event Report: CORDIS US CORP INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 534618T
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, a 6f 100 cm judkins left 3.5 (jl3.5) infiniti diagnostic catheter was found to be separated from the tip, resulting in the device being broken into two segments during an angiography procedure.A new catheter of the same curve was used to complete the angiography.There was no reported patient injury.The device had been stored, handled, and prepared in full accordance with the instructions for use (ifu).No device damage was seen prior to opening the packaging, and there was no difficulty removing the device from the sterile packaging or during preparation.The device involved was a ¿cath f6 inf tl jl 3.5 100 cm¿ catheter.The non-sterile unit was received coiled inside a transparent plastic bag and unpacked for evaluation.Visual inspection revealed two kinks on the body shaft approximately 24 and 49 cm from the distal end.The distal tip was separated approximately 90 cm from the proximal edge of the luer hub, and the separated segment (8 cm) was not returned for analysis.The separated edges showed evidence of elongations, fatigue lines, and plastic deformation consistent with twisted tension applied to the device.The braid wires also showed plastic deformation.These features are commonly associated with material damage due to tensile or twist overload, suggesting the material experienced forces exceeding its yield strength before the frayed condition occurred.Dimensional analysis was performed near the damage areas and confirmed that both outer and inner diameters were within specification.No other significant observations were noted.The reported ¿catheter (body/shaft)-kinked/bent¿ and ¿brite tip/distal tip-separated¿ were seen during the product evaluation.Product evaluation results presented evidence of material tensile overload suggesting the device was exposed to excessive force.Handling factors are a possible cause.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent of making the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿store in a cool, dark, dry place.Do not use if package is open or damaged.To prevent damage to the catheter tip during removal from the package, grasp the hub and withdraw the catheter.¿ based on the available information and product analysis, there is no evidence to suggest the event is related to the device design or manufacturing process; therefore, no preventative or corrective actions will be taken at this time.
 
Event or Problem Description
As reported, a 6f 100 cm judkins left 3.5 (jl3.5) infiniti diagnostic catheter was found to be separated from the tip, resulting in the device being broken into two segments during an angiography procedure.A new catheter of the same curve was used to complete the angiography.There was no reported patient injury.The device had been stored, handled, and prepared in full accordance with the instructions for use (ifu).No device damage was observed prior to opening the packaging, and there was no difficulty removing the device from the sterile packaging or during preparation.The device was returned for evaluation.

Brand Name
INFINITI
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP
14201 nw 60th avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 32574
MX   32574
7863138372
MDR Report Key22777916
Report Number9616099-2025-01299
Device Sequence Number9185136
Product Code DQO
UDI-Device Identifier10705032014168
UDI-Public(01)10705032014168(17)251231(10)18177751
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue Number534618T
Device Lot Number18177751
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Initial Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age64 YR
Patient SexMale
Patient Weight70 KG